# SDR CALA2012040900248

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 55,071 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3152367
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R3 DOOR IS OUT.  TROUBLESHOT IAW WDM 33-51-15.  REMOVED AND REPLACED DOOR 3R EXTERIOR EMERGENCY LIGHT SOCKET IAW AMM 33-51-06.  OPS CHECKED GOOD.
